Maximum Connected Domatic Partition of Directed Path Graphs with Single Junction
In this paper, we consider the problem of finding a maximum connected domatic partition of a given graph. We propose a polynomial time algorithm for solving the problem for a subclass of directed path graphs which is known as a class of intersection graphs modeled by a set of directed paths on a directed tree. More specifically, we restrict the class of directed path graphs in such a way that the underlying directed tree has at most one node to have several incoming arcs.
Unable to display preview. Download preview PDF.
- 5.Dai, F., Wu, J.: An Extended Localized Algorithm for Connected Dominating Set Formation in Ad Hoc Wireless Networks. IEEE Transactions on Parallel and Distributed Systems 53(10), 1343–1354 (2004)Google Scholar
- 6.Dong, Q.: Maximizing System Lifetime in Wireless Sensor Networks. In: Proc. of the 4th International Symposium on Information Processing in Sensor Networks, pp. 13–19 (2005)Google Scholar
- 8.Guha, S., Khuller, S.: Approximation Algorithms for Connected Dominating Sets. In: Proc. European Symposium on Algorithms, pp. 179–193 (1996)Google Scholar
- 13.Hedetniemi, S., Laskar, R.: Connected domination in Graphs. In: Graph Theory and Combinatorics, pp. 209–218. Academic Press, London (1984)Google Scholar
- 14.Wu, J., Li, H.: Domination and Its Applications in Ad Hoc Wireless Networks with Unidirectional Links. In: Proc. of International Conference on Parallel Processing, pp. 189–200 (2000)Google Scholar
- 15.Wu, J.: Extended Dominating-Set-Based Routing in Ad Hoc Wireless Networks with Unidirectional Links. IEEE Transactions on Parallel and Distributed Computing 22, 327–340 (2002)Google Scholar